# SDR 2006FA0000839

- Difficulty date: August 22, 2006
- Submitted: August 22, 2006
- Operation: General aviation
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Brace
- Part number: 3581525115
- Condition: Misdrilled
- Location: Mlg Strut
- Component: Strut, Raythn
- Component part number: 1018100139
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THIS IS A NEW PART PURCHASED THRU MFG (RAPID).  BRACE ASSEMBLY HAS 4 BOLT HOLES THAT ARE NOT DRILLED TO THE REQUIRED SIZE TO ACCOMMODATE THE BOLT THAT IS TO BE INSTALLED.  HOLE I.D. SIZE IS 0.185.  BOLT O.D. SIZE IS 0.310.
